# SDR C2XA10CL088

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 21,528 hours, 16,375 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,254 hours, 13,247 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE312198
- Condition: Leaking
- Location: Nr 1
- Part time: 17,254 hours, 13,247 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR FLT 2398 THE CREW REPORTED A FOUL SMELL FROM THE PACKS WHEN THE ENGINE BLEEDS WERE ON.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE AND OPERATIONAL CHECKS WERE GOOD.
